# SDR 4USA03292023001

- Difficulty date: March 23, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N85AV
- Make and model: Cessna 750
- Aircraft serial: 7500085
- Aircraft time: 12,262 hours, 7,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Windshield, Ppg
- Component part number: 991438012
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND FRONT WINDSHIELD CRACKED AT 6000 FEET AFTER TAKEOFF. REMOVED AND REPLACED RIGHTHAND FRONT WINDSHIELD IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL REFERENCE. OPERATIONAL AND LEAK CHECKS SATISFACTORY AT THIS TIME.
